Alberti, Angelo, Vidal, Claudio (2015) New families of symmetric periodic solutions of the spatial anisotropic Manev problem. Journal of Mathematical Physics, 56. 12901pp. doi:10.1063/1.4904016
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | New families of symmetric periodic solutions of the spatial anisotropic Manev problem | ||
Journal | Journal of Mathematical Physics | ||
Authors | Alberti, Angelo | Author | |
Vidal, Claudio | Author | ||
Year | 2015 (January) | Volume | 56 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.4904016Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5770134 | Long-form Identifier | mindat:1:5:5770134:7 |
GUID | 0 | ||
Full Reference | Alberti, Angelo, Vidal, Claudio (2015) New families of symmetric periodic solutions of the spatial anisotropic Manev problem. Journal of Mathematical Physics, 56. 12901pp. doi:10.1063/1.4904016 | ||
Plain Text | Alberti, Angelo, Vidal, Claudio (2015) New families of symmetric periodic solutions of the spatial anisotropic Manev problem. Journal of Mathematical Physics, 56. 12901pp. doi:10.1063/1.4904016 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 56. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |